| Catalog Number |
02.12.E0217FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
10/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 october 2023.Lot 2103960: 30 items manufactured and released on 17-may-2021.Expiration date: 2026-04-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
The patient had a primary knee surgery on an unknown date.On (b)(6), 2023, the patient came in reporting anterior knee pain and the cause is unknown.The surgeon resurfaced the patient's natural patella and revised the poly.The surgery was completed successfully.(mdr 2023-00777 reported).On (b)(6), 2023 the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.